Holomorphic foliations, harmonic morphisms and the Walczak formula

Research output: Contribution to journalJournal articleResearchpeer-review

Original languageEnglish
JournalJournal of the London Mathematical Society
Volume68
Issue number3
Pages (from-to)781-794
ISSN0024-6107
DOIs
Publication statusPublished - 2003
Externally publishedYes

Cite this

@article{69cedf6062b911ddb1a1000ea68e967b,
title = "Holomorphic foliations, harmonic morphisms and the Walczak formula",
author = "Martin Svensson",
year = "2003",
doi = "10.1112/S0024610703004630",
language = "English",
volume = "68",
pages = "781--794",
journal = "Journal of the London Mathematical Society",
issn = "0024-6107",
publisher = "Heinemann",
number = "3",

}

Holomorphic foliations, harmonic morphisms and the Walczak formula. / Svensson, Martin.

In: Journal of the London Mathematical Society, Vol. 68, No. 3, 2003, p. 781-794.

Research output: Contribution to journalJournal articleResearchpeer-review

TY - JOUR

T1 - Holomorphic foliations, harmonic morphisms and the Walczak formula

AU - Svensson, Martin

PY - 2003

Y1 - 2003

U2 - 10.1112/S0024610703004630

DO - 10.1112/S0024610703004630

M3 - Journal article

VL - 68

SP - 781

EP - 794

JO - Journal of the London Mathematical Society

JF - Journal of the London Mathematical Society

SN - 0024-6107

IS - 3

ER -